Uniform convergence results for certain two-dimensional Cauchy principal value integrals.

Santi, Elisabetta

Portugaliae Mathematica (2000)

  • Volume: 57, Issue: 2, page 191-201
  • ISSN: 0032-5155

How to cite

top

Santi, Elisabetta. "Uniform convergence results for certain two-dimensional Cauchy principal value integrals.." Portugaliae Mathematica 57.2 (2000): 191-201. <http://eudml.org/doc/48869>.

@article{Santi2000,
author = {Santi, Elisabetta},
journal = {Portugaliae Mathematica},
keywords = {singular integrals; quadrature rules; uniform convergence; two-dimensional Cauchy principal value integrals},
language = {eng},
number = {2},
pages = {191-201},
publisher = {Sociedade Portuguesa de Matematica},
title = {Uniform convergence results for certain two-dimensional Cauchy principal value integrals.},
url = {http://eudml.org/doc/48869},
volume = {57},
year = {2000},
}

TY - JOUR
AU - Santi, Elisabetta
TI - Uniform convergence results for certain two-dimensional Cauchy principal value integrals.
JO - Portugaliae Mathematica
PY - 2000
PB - Sociedade Portuguesa de Matematica
VL - 57
IS - 2
SP - 191
EP - 201
LA - eng
KW - singular integrals; quadrature rules; uniform convergence; two-dimensional Cauchy principal value integrals
UR - http://eudml.org/doc/48869
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.